MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY DUO MICROCATHETER

MICROVENTION, INC. HEADWAY DUO MICROCATHETER
Model Number MC162156S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history record indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was not returned for evaluation; therefore, a product analysis could not be performed.The root cause cannot be determined.
 
Event or Problem Description
It was reported that the tip of the microcatheter got stuck in the onyx and broke off from the rest of the microcatheter at the 3 cm marker.The microcatheter was removed from the patient; however, the distal tip was left in the patient, entrapped in the onyx.There was no reported patient injury or intervention.The patient was reported to be fine.

Brand Name
HEADWAY DUO MICROCATHETER
Common Device Name
MICROCATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key7452626
Report Number2032493-2018-00076
Device Sequence Number11173292
Product Code DQO
UDI-Device Identifier00810170014345
UDI-Public(01)00810170014345(11)180104(17)201231(10)18010412B
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K120917
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2020
Device Model NumberMC162156S
Device Lot Number18010412B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1